# SDR ABXA20250410074

- Difficulty date: April 11, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 96,491 hours, 16,491 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas System
- Condition: Faulted
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK GOT TCAS EICAS MSG. A/C RETURNED TO GATE (BTB) AND MTX GROUNDED A/C, MTX DEFERRED TCAS FOR DEPARTURE IAW MEL ABX-34-45-1A. AND RETURNED A/C TO SERVICE
